MAUDE Adverse Event Report: STRYKER INSTRUMENTS-PUERTO RICO REVOLUTION CMS W/ BREAKAWAY FEMORAL NOZZLE, CEMENT APPL. KIT & PROX. MED. PRESS.; MIXER, CEMENT, FOR CLINICAL USE

STRYKER INSTRUMENTS-PUERTO RICO REVOLUTION CMS W/ BREAKAWAY FEMORAL NOZZLE, CEMENT APPL. KIT & PROX. MED. PRESS.; MIXER, CEMENT, FOR CLINICAL USE
Catalog Number 0606705000
Medical Device Problem Code Delivered as Unsterile Product (1421)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 12/06/2018
Type of Reportable Event Malfunction
Event or Problem Description
The user facility reported that the there was small black debris found inside the bottom of a tube and in the bottom of the tray during preparation prior to a procedure.There was no delay, no medical intervention, and no adverse consequences.
 
Event or Problem Description
 
Additional Manufacturer Narrative
The device was discarded.

Brand Name
REVOLUTION CMS W/ BREAKAWAY FEMORAL NOZZLE, CEMENT APPL. KIT & PROX. MED. PRESS.
Common Device Name
MIXER, CEMENT, FOR CLINICAL USE
Manufacturer (Section D)
STRYKER INSTRUMENTS-PUERTO RICO
las palmas industrial park
highway #3, km 130.2
arroyo 00615
MDR Report Key8178698
Report Number0001811755-2018-02840
Device Sequence Number16476931
Product Code JDZ
UDI-Device Identifier34546540912344
UDI-Public34546540912344
Combination Product (Y/N)N
Initial Reporter StateOR
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source user facility
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 05/13/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number0606705000
Device Lot Number18191012
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 12/06/2018
Supplement Date Received by Manufacturer05/13/2019
Initial Report FDA Received Date12/19/2018
Supplement Report FDA Received Date05/13/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1